# SDR AALA961744

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1450A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11459
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201251225
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT T0787 - AFTER TAKEOFF MSP, UNABLE TO RETRACT LANDING GEAR.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LT NR 3 GROUND/FLIGHT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
